# SDR DHL2002805007

- Difficulty date: December 31, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Part time: 75,397 hours, 28,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R 0925AFT. ACCESSORY COMPT. - FRAME TO FUSELAGE ANGLE CRACKED. STA. 660 L21R-L22R
